MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MASK,FLEXIBLE,ANESTH,SIZE 5,TOP VALVE

Medline Industries, LP MEDLINE; MASK,FLEXIBLE,ANESTH,SIZE 5,TOP VALVE
Catalog Number DYNJAAMASK35
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "deformed mask shape.See image below comparing the normal (oval) to the abnormal (rounded).".
 
Additional Manufacturer Narrative
The reported issue was "deformed mask shape," with a photo "comparing the normal (oval) to the abnormal (rounded)"; the complaint noted the issue did not occur during use and no injury occurred.A photo and sample were received for investigation; the photo showed one unit with the reported issue next to one unit in normal condition, and the physical items were received without their original packaging, with 2 ea deformed/irregular in shape and 1 ea oval shaped and normal in appearance.Medline could confirm the issue of the masks being deformed and could confirm the product failed to meet specifications.Medline was not able to confirm what may have caused the issue, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MASK,FLEXIBLE,ANESTH,SIZE 5,TOP VALVE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50946326
Report Number1417592-2026-54227
Device Sequence Number10446243
Product Code BSJ
UDI-Device Identifier10888277399310
UDI-Public10888277399310
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAMASK35
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown